Alert archive / Iowa / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 77, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 31, 2022, 3:08 AM CDT for Mahaska County, Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2022, 3:08 AM CDT (08:08 UTC)
- Expired
- May 31, 2022, 3:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mahaska County, IA
The radar
The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 9:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -390 J/kg
- Mixed-layer LCL
- 1982 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403
WUUS53 KDMX 310808
SVRDMX
IAC123-310845-
/O.NEW.KDMX.SV.W.0077.220531T0808Z-220531T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
308 AM CDT Tue May 31 2022
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Mahaska County in south central Iowa...
* Until 345 AM CDT.
* At 307 AM CDT, a severe thunderstorm was located over Oskaloosa,
moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Fremont and Rose Hill around 315 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4116 9276 4135 9285 4151 9241 4116 9241
TIME...MOT...LOC 0807Z 256DEG 56KT 4129 9263
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Krull2 follow-up statements
434
WWUS53 KDMX 310825
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
325 AM CDT Tue May 31 2022
IAC123-310845-
/O.CON.KDMX.SV.W.0077.000000T0000Z-220531T0845Z/
Mahaska IA-
325 AM CDT Tue May 31 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR EASTERN MAHASKA COUNTY...
At 325 AM CDT, a severe thunderstorm was located near Delta, or 10
miles east of Oskaloosa, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
eastern Mahaska County, including the following locations... Keomah
Village, Rose Hill, Lake Keomah State Park, Fremont and Oskaloosa
Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4116 9257 4145 9258 4151 9241 4116 9241
TIME...MOT...LOC 0825Z 254DEG 32KT 4133 9245
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Krull106
WWUS53 KDMX 310838
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
338 AM CDT Tue May 31 2022
IAC123-310848-
/O.EXP.KDMX.SV.W.0077.000000T0000Z-220531T0845Z/
Mahaska IA-
338 AM CDT Tue May 31 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAHASKA COUNTY WILL
EXPIRE AT 345 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4116 9257 4145 9258 4151 9241 4116 9241
TIME...MOT...LOC 0838Z 256DEG 56KT 4137 9224
$$
KrullWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:47 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 31, 12:47 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1247 AM CDT Tue May 31 2022 ...Updated for the 06z Aviation Discussion... .DISCUSSION.../Tonight through Monday/ Issued at 228 PM CDT Mon May 30 2022 Take Home Points: *Strong/gusty south winds today *Strong to severe storms possible later today/tonight *Storms linger SE Tuesday *Cooler and quieter beyond tonight/Tuesday Discussion: Today/Tonight... Lots of goodies one can pick up on satellite ahead of the strong to severe weather potential later today/tonight. As of early this afternoon you can clearly pick up on the potent shortwave rounding the base of the negatively tilted trough that is responsible for aiding a deepening surface low, a strong dry slot/dry air intrusion moving northward through portions of C/E Nebraska and E South Dakota, and the explosive convection along its leading edge. Additionally on visible satellite imagery, a sharp surface dry line is seen sliding into E Nebraska and drops back into C Kansas. Ahead of the surface dry line, satellite imagery corroborates hi-res guidance depictions of an area of potent low- mid level moisture transport with mid-level cellular cloud cover. Many of the aforementioned goodies will affect portions of Iowa tonight as the parent trough continues to translate northeastward, leading to the potential for strong to severe storms as well as a potential sting jet. Before touching the storms, strong winds will continue within the warm sector due to a tight central surface pressure gradient and deep mixing tapping into 40 to 50 kt mid-level winds. No changes were made to the Wind Advisory with a number of sites realizing advisory level sustained winds and gusts. A possible sting jet setup looks to be forming, via satellite and guidance, and may affect portions of NW Iowa, SE South Dakota, and SW Minnesota later this evening. Hi- res guidance has suggested pockets of 60 to 70 mph, but confidence is limited enough into this CWA that no additional products or changes have been hoisted. Compounding the sting jet potential will be ongoing or preceding convection. Regardless, should continue to be watched in addition to storms. Now to the storms... The greatest potential for severe weather will remain to the northwest of the state into portions of eastern South Dakota into southwest and central Minnesota, more concurrent with the surface low track. Back into Iowa, while there is broad ascent in the low to mid-levels, a 700mb capping inversion will remain in place through much of the afternoon. As the better low-mid level moisture transport and bit cooler 700 mb temps advect in, the cap will slowly erode ahead of the dry line, which remains expected to convect in/around 00z. Hi-res guidance has been fairly consistent in two likely areas of initial dry line related convection, one near/north of the IA-MN border by Emmet County closer to the nose of the dry slot, and another near/south of the IA-MO border by Taylor County where better convergence is expected along the dry line. These storms will be our best shot at isolated/supercellular convection. Atmospheric profiles will be fair with expected MLCAPE 2000-2500 J/kg, lapse rates increasing to around 7.5 deg C/km in the mid- levels and cyclonically curved hodographs in the lowest 1-2 km. Deeper hodograph profiles do not appear as supportive, but with the sheer amount of expected effective shear, 50 to 60+ kts, it may not matter. Effective inflow layers suggest inflow may not have a large streamwise component, but any that begin to take on a right mover motion will see that increase and have increased potential for longevity. Working against it though is the stronger 700mb cap as you move eastward off the dry line. All modes of severe weather would be possible with these storms, most likely around the 00z to 05z window before it is largely overrun by the cold front and/or moves into a more unfavorable eastward environment. Phew, enough about part/round one. As we work past 00z, the surface cold front will begin to work into western Iowa, about 2-3 counties west of the dry line. Hi-res model trends through the morning and early afternoon have been for more increasing convection along the line, generally around the 02-03z time frame. The area of initial convection will carry much of the same pros/cons as mentioned above, though convection is expected to fairly quickly take on a linear/QLCS formation. Initial storms will carry the greatest potential for severe modes, with large hail and damaging winds the most likely here. Tornado threat will be more limited, especially as convection becomes linear, with deep layer shear largely parallel, but cannot be fully ruled out. Hail threat will be greatest with initial storms as well, though periodic severe hail may continue through the evening with strong LLJ and moisture advection fueling storms. Tuesday... Cold front will lose steam overnight, eventually hanging up somewhere over the SE third of the state. That will allow storms to continue over the area into and potentially through much of Tuesday before high pressure influence shoves the front out. Strong to severe potential for the SE/SC CWA is difficult to quantify at the moment, but current guidance suggests that it is unlikely. The strong to severe threat Tuesday will most likely be pushed east/south of the CWA where there will be enough clearing to charge up the atmosphere. A hydro threat may be possible should multiple rounds of storms be experienced. That said, antecedent conditions are on the dry side, river flows are low, and it would take quite a bit of rainfall for a true hydro threat to be realized. Beyond Tuesday... Conditions become quieter and cooler through much of the rest of the forecast as large scale flow takes on more zonal to northwest to zonal flow orientations. The next widespread shower/storm potential does not look to move through until next weekend, though central and southern areas may see some lighter rain Wed/Wed night. In the meantime, highs largely fall back into the 70s. && .AVIATION.../For the 06Z TAFS through 06Z Tuesday night/ Issued at 1247 AM CDT Tue May 31 2022 Convection is expected to persist in the east and south overnight and into Tuesday morning, mainly affecting the Ottumwa TAF. Ceilings and visibilities will be poor in and around the storm, otherwise widespread VFR conditions are expected for the duration of the forecast. Surface winds initially will be south southwest becoming more west northwest into Tuesday. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...Curtis AVIATION...Cogil
Hazardous weather outlook, May 30, 4:20 PM CDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 420 PM CDT Mon May 30 2022 IAZ004>007-015>017-023>028-033>039-044>049-057>060-070>073- 081>083-092-093-311100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair- Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold- 420 PM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of central, western, and northern Iowa. .DAY ONE...Tonight Scattered thunderstorms are expected this evening and later tonight. Severe storms with large hail, damaging winds, locally heavy rains, and a few tornadoes are possible. Strong, gusty south to southwest winds will also occur outside of thunderstorms early this evening. Gusts may reach 50 mph or more. A Wind Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances return to the forecast next weekend. The severe weather potential will be better evaluated in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through this evening. IAZ050-061-062-074-075-084>086-094>097-311100- Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur- Wayne-Appanoose-Davis- 420 PM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of southeast Iowa. .DAY ONE...Tonight Scattered thunderstorms are expected tonight. A strong to severe storm is possible. Gusty winds will occur through early this evening with gusts to 40 mph possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight risk for severe storms on Tuesday. Thunderstorm chances are also in the forecast for late Wednesday and again by next weekend. Severe weather is not expected midweek, with the weekend potential better evaluated in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later tonight, and again into Tuesday. Small
In the hours before
Special weather statement, May 31, 12:23 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1223 AM CDT Tue May 31 2022
IAZ060>062-073>075-083-084-310615-
Poweshiek IA-Marion IA-Jasper IA-Clarke IA-Lucas IA-Polk IA-
Mahaska IA-Warren IA-
1223 AM CDT Tue May 31 2022
...Strong thunderstorms will impact portions of Lucas, west central
Poweshiek, southeastern Polk, Marion, northwestern Mahaska, Jasper,
central Clarke and eastern Warren Counties through 115 AM CDT...
At 1223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Colfax to 7 miles southwest of Prairie
City to near Indianola to 8 miles southwest of Lakeside Casino.
Movement was northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Colfax and Prairie City around 1230 AM CDT.
Pleasantville around 1235 AM CDT.
Newton around 1240 AM CDT.
Other locations in the path of these storms include Iowa Speedway,
Lake Red Rock, Monroe, Rock Creek Lake, Grinnell and Melcher-Dallas.
This includes the following highways...
Interstate 35 between mile markers 28 and 39.
Interstate 80 between mile markers 148 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and central Iowa.
&&
LAT...LON 4093 9400 4146 9338 4174 9338 4177 9258
4116 9306 4116 9310 4111 9310 4094 9323
TIME...MOT...LOC 0523Z 239DEG 48KT 4171 9330 4150 9330 4133 9350 4096
9391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrullSpecial weather statement, May 31, 12:54 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1254 AM CDT Tue May 31 2022
IAZ038-039-049-050-062-310645-
Black Hawk IA-Tama IA-Grundy IA-Poweshiek IA-Marshall IA-
1254 AM CDT Tue May 31 2022
...Strong thunderstorms will impact portions of northern Poweshiek,
northeastern Marshall, southwestern Black Hawk, Tama and southeastern
Grundy Counties through 145 AM CDT...
At 1254 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Conrad to near Marshalltown to
near Rock Creek Lake. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Meskwaki Casino around 110 AM CDT.
Other locations in the path of these storms include Toledo, Tama,
Traer and Dysart.
This includes Interstate 380 near mile marker 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and northeastern Iowa.
&&
LAT...LON 4179 9230 4177 9269 4232 9290 4245 9230
TIME...MOT...LOC 0554Z 251DEG 32KT 4212 9286 4198 9282 4179 9285
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
KrullSpecial weather statement, May 31, 12:58 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1258 AM CDT Tue May 31 2022
IAZ061-062-074-075-310645-
Poweshiek IA-Marion IA-Jasper IA-Mahaska IA-
1258 AM CDT Tue May 31 2022
...Strong thunderstorms will impact portions of Poweshiek, eastern
Marion, Mahaska and southeastern Jasper Counties through 145 AM
CDT...
At 1258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grinnell to 8 miles northwest of New Sharon to
near Pella to near Melcher-Dallas. Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
New Sharon around 110 AM CDT.
Brooklyn around 115 AM CDT.
Other locations in the path of these storms include Oskaloosa and
Montezuma.
This includes Interstate 80 between mile markers 178 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and south central Iowa.
&&
LAT...LON 4151 9241 4116 9241 4117 9330 4150 9291
4162 9282 4178 9283 4183 9230 4151 9230
TIME...MOT...LOC 0558Z 303DEG 38KT 4176 9274 4158 9273 4146 9283 4118
9316
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KrullSpecial weather statement, May 31, 1:23 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Des Moines IA
123 AM CDT Tue May 31 2022
IAZ027-028-038-039-310700-
Black Hawk IA-Bremer IA-Grundy IA-Butler IA-
123 AM CDT Tue May 31 2022
...Strong thunderstorms will impact portions of Black Hawk, Bremer,
northeastern Grundy and eastern Butler Counties through 200 AM CDT...
At 122 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Denver to Waterloo to near Crossroads
Mall. Movement was east at 60 mph. Gusty winds have also been
reported after the storms have passed.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Jesup around 135 AM CDT.
This includes Interstate 380 between mile markers 56 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, north central and northeastern Iowa.
&&
LAT...LON 4230 9230 4245 9230 4239 9259 4291 9260
4291 9208 4247 9208 4247 9206 4230 9206
TIME...MOT...LOC 0622Z 248DEG 54KT 4262 9233 4251 9233 4239 9233
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrullSpecial weather statement, May 31, 1:46 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Des Moines IA
146 AM CDT Tue May 31 2022
IAZ073-074-083>085-094-095-310730-
Marion IA-Clarke IA-Lucas IA-Wayne IA-Monroe IA-Decatur IA-Warren IA-
146 AM CDT Tue May 31 2022
...A strong thunderstorm will impact portions of northwestern Monroe,
Lucas, northeastern Decatur, southwestern Marion, northwestern Wayne,
eastern Clarke and southeastern Warren Counties through 230 AM CDT...
At 146 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Leon, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Chariton around 205 AM CDT.
Other locations in the path of this storm include Melcher-Dallas.
This includes Interstate 35 between mile markers 30 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Iowa.
&&
LAT...LON 4069 9374 4103 9380 4142 9325 4106 9287
TIME...MOT...LOC 0646Z 230DEG 50KT 4087 9362
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KrullSpecial weather statement, May 31, 2:54 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Des Moines IA
254 AM CDT Tue May 31 2022
IAZ062-075-085-086-310845-
Wapello IA-Poweshiek IA-Mahaska IA-Monroe IA-
254 AM CDT Tue May 31 2022
...Strong thunderstorms will impact portions of northeastern Monroe,
southeastern Poweshiek, northern Wapello and Mahaska Counties through
345 AM CDT...
At 254 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Pella to 11 miles west of
Eddyville to near Albia. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Oskaloosa and Eddyville around 310 AM CDT.
Other locations in the path of these storms include Ottumwa
Industrial Airport and Ottumwa.
This includes Interstate 80 between mile markers 201 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and central Iowa.
&&
LAT...LON 4101 9268 4135 9287 4145 9287 4173 9230
4151 9230 4151 9241 4116 9241 4116 9218
4104 9218
TIME...MOT...LOC 0754Z 264DEG 36KT 4126 9285 4114 9286 4104 9286
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KrullThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:55 PM CDT | Special Weather Statement | DMX | Franklin, Hamilton | 50 min |
| May 30, 8:36 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin, Hamilton, Hardin, Wright | 39 min |
| May 30, 10:50 PM CDT | Special Weather Statement | DMX | Adair, Adams, Dallas, Taylor, Union | 40 min |
| May 30, 11:43 PM CDT | Special Weather Statement | DMX | Clarke, Madison, Polk, Union, Warren | 47 min |
| May 31, 12:19 AM CDT | Special Weather Statement | DMX | Marshall, Story | 41 min |
| May 31, 12:23 AM CDT | Special Weather Statement | DMX | Clarke, Jasper, Lucas, Marion | 52 min |
| May 31, 12:54 AM CDT | Special Weather Statement | DMX | Tama | 51 min |
| May 31, 12:58 AM CDT | Special Weather Statement | DMX | Mahaska, Marion, Poweshiek | 47 min |
| May 31, 1:23 AM CDT | Special Weather Statement | DMX | Black Hawk, Bremer | 37 min |
| May 31, 1:46 AM CDT | Special Weather Statement | DMX | Clarke, Lucas | 44 min |
| May 31, 1:57 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 33 min |
| May 31, 2:29 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe | 31 min |
| May 31, 2:54 AM CDT | Special Weather Statement | DMX | Mahaska, Wapello | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.